# SDR DL72W972641

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564416
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, STRINGER FS 950E STRINGER 29R, SPLICE REPAIR FOR CORRODED STRINGER, STRINGER 29R BETWEEN FS 950D PLUS 10 AND 950E PLUS 10 WAS FOUND BADLY CORRODED.  THE SECTION OF STRINGER WAS CUT OUT AND A NEW SECTION SPLICED IN PER ER/A 363375-14, REV A.
